MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10ML SURESCRUB POSIFLUSH SALINE; SALINE, VASCULAR ACCESS FLUSH; PAD, ALCOHOL, DEVICE DISINFECTANT

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10ML SURESCRUB POSIFLUSH SALINE; SALINE, VASCULAR ACCESS FLUSH; PAD, ALCOHOL, DEVICE DISINFECTANT
Catalog Number 306559
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device type: ngt, lkb.Pma/510(k)#: k161552, k121655.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syr 10ml surescrub posiflush saline experienced leakage.The following information was provided by the initial reporter: material no: 306559, batch no: 8261703.Event description per attached email states, "we had a saline flush today, same lot 8261703, in which the saline came out toward the nurses by the plunger end.We will enter an si, but wanted to let you all know as well.".
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.
 
Event or Problem Description
It was reported that the syr 10ml surescrub posiflush saline experienced leakage.The following information was provided by the initial reporter: material no: 306559 batch no: 8261703 event description per attached email states, "we had a saline flush today, same lot 8261703, in which the saline came out toward the nurses by the plunger end.We will enter an si, but wanted to let you all know as well.".

Brand Name
SYR 10ML SURESCRUB POSIFLUSH SALINE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH; PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8579783
Report Number1911916-2019-00441
Device Sequence Number2359760
Product Code NGT
UDI-Device Identifier30382903065593
UDI-Public30382903065593
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2020
Device Catalogue Number306559
Device Lot Number8261703
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;